# SDR ASAA2023062543713

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 3,995 hours, 1,134 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL FILTER INDICATOR ON APU LUB MODULE OUT. GROUNDED - YES. REPLACED FILTER, REF INDICATOR. REF B737-9 AMM 49-91-12 LK CHECK GOOD.
